Radiation recall dermatitis induced by edatrexate in a patient with breast cancer

Edith A. Perez, David L. Campbell, Janice K. Ryu

Research output: Contribution to journalArticle

24 Scopus citations

Abstract

Enhancement of radiation injury to the skin and mucous membranes has been observed with a number of chemotherapeutic agents. A 32-year-old woman with metastatic breast cancer received local radiation therapy to the lumbosacral area. Six weeks later, systemic edatrexate therapy was initiated and a localized painful erythema with edema and a vesicular eruption occurred over the previous site of radiation therapy. Physicians should be aware that edatrexate can cause radiation recall, and that careful use of anti-inflammatory agents may allow continued chemotherapy treatment.

Original languageEnglish (US)
Pages (from-to)604-607
Number of pages4
JournalCancer Investigation
Volume13
Issue number6
DOIs
StatePublished - Jan 1 1995

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Radiation recall dermatitis induced by edatrexate in a patient with breast cancer'. Together they form a unique fingerprint.

  • Cite this